Posted by neo on November 26, 2004, at 12:38:21
In reply to Re: AMISULPRIDE vs. SULPIRIDE: which differences?, posted by Kristel on November 26, 2004, at 11:26:08
>Have you tried nortriptylin? it's a TCA with minimal side effects (for me none). It's mainly noradrenergic and might help some even most of your sysmtoms.
- yes I've tryed it several times, but it gave me a hawful sense of dizzyness (like to be drunk). I should stop it every time after few weeks.
>What medicines you been on and for how long?
- Every kind of SSRI (paxil, effexor, prozac, celexa, zoloft....) SNRI (edronax), Wellbutrin, TCA (Anafranil, Nortript, ludiomil....) mood stabilizer (Valporate, .....) and others that i don't remember: none positive effect but heavy side effect in reduction of my energy with slight difference between one and the other.
Sam-e: none effect, none side effect except great expensive drug.
SJW: only somnolence.
>If you can do some physical exercise I encourage you to do it. Training for 30-45 minutes 3 times a a week can do wonders! It's powerful for mild depression like yours. Exercise can in the long run normalize and optimize, among other things, your dopaminergic system. In fact some studies associated changes in the dopamine system (some specific receptors of dopamine) that are involved in anhedonia and ability to experience pleasure with physical activity.
You might not notice a change the first session. But if you stick to it for 2-4 weeks you woul begin to notice a difference.
- I'm completely agree with you! Last year i was able to do physical activity for few months and i remember i was feeling really better: I shall think to re-beginning to exercise myself!
Thanx you again and stay well!